# SDR ASAA2021082435787

- Difficulty date: August 24, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 26,677 hours, 8,580 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Indication
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL "WX FAIL" AND "ANT FAIL" ILLUMINATED ON ND FOLLWED BY "PWS FAIL". GROUNDED - YES. ACCOMPLISHED BPS TEST OF WXR SYSTEM IAW B737-900 AMM 34-43--00-710-802-001. NO DEFECTS NOTED.
